Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi doctor, My stomach doesn't digest food. I am taking digeplex but nothing is happening. What to do? What can be the side effect to this problem? Please help me out in this problem.

2 Doctors Answered
Eat a high-fiber diet. Get insoluble and soluble fiber. Limit foods that are high in fat. Choose lean meats. Incorporate probiotics into your diet. Eat on schedule. Stay hydrated.
Dear patient, greetings from lybrate! I would advise you to take tab drego-d once a day for 5 days, syrup mucaine gel 2tsp three times a day for 5 days. This will resolve your symptoms. If not, then you will need to undergo an upper gi scopy. I hope this helps.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.